Reported by Martha Koloski Email: mkoloski@wkbt.com Blog: http://martha.blogs.wkbt.com

Kid #1: I'm trying to see what the whole thing is about. Take a look at some of these videos on you tube. They're of teenagers getting high using over the counter cough medicine containing dextromethorphan, or DXM. Kid #2: I drank a lot of it. It's called robo-tripping. The scary part, most parents don't know that abusing cough syrup is even a problem.

Interview: Lisa Galison-Treitman Mother of 10 year-old

You know what, I haven't been aware of it. And I think I had better get on the computer a little bit more because now that my kids are, I have to be one step ahead of them.

Interview: Laura Hahn Writer, Good Housekeeping

Kids can take up to 50 times the recommended dosage. It can cause hallucinations, which can then potentially damage their brains.

Interview: Shawn Previous DXM user

The first time I tried it, I couldn't even walk. It was bad, and I had problems getting up. But I really liked the feeling. I like the feeling that I wasn't… I didn't feel normal.

Pharmaceutical companies have started adding a warning about potential drug abuse on cough syrup labels. Websites like stopmedicineabuse.com and fivemoms.com suggest parents talk with their kids about cough medicine abuse.

Interview: Steve Pasierb President & CEO, Partnership for a Drug-Free America

Kids who report learning about the drug issue at home, from whoever that adult is who's raising them, those kids are half as likely to use, is kids who don't get that education.

Experts suggest parents begin talking with their kids as they transition from elementary school to middle school, when drug abuse begins. Kids who report learning about the drug issue at home, from whoever that adult is who's raising them, those kids are half as likely to use, is kids who don't get that education. The first time I tried it, I couldn't even walk. It was bad, and I had problems getting up. But I really liked the feeling. I like the feeling that I wasn't… I didn't feel normal.

Kids can take up to 50 times the recommended dosage. It can cause hallucinations, which can then potentially damage their brains.You know what, I haven't been aware of it. And I think I had better get on the computer a little bit more because now that my kids are, I have to be one step ahead of them.